# SDR DL72W010246

- Difficulty date: July 21, 2000
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 60,475 hours, 40,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163234
- Part serial: BN108
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED 32.5 INCH FROM I/B END OF FLAP.  THE ANGLE WAS REPAIRED PER 727 M/M 57-52-0 BY INSTALLING A NEW SECTION OF ANGLE AND A DOUBLER PER THE ABOVE M/M.
